Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ein Existenzsatz für gewöhnliche Differentialgleichungen in Banachräumen


Author: Peter Volkmann
Journal: Proc. Amer. Math. Soc. 80 (1980), 297-300
MSC: Primary 34G20
DOI: https://doi.org/10.1090/S0002-9939-1980-0577763-5
MathSciNet review: 577763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A positive answer will be given to the question in the books of Martin [4] and Deimling [2], whether initial value problems for ordinary differential equations in Banach spaces are locally solvable, provided the right-hand side of the equation is the sum of two operators of dissipative and compact type, respectively (see Theorem 2 below).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20

Retrieve articles in all journals with MSC: 34G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577763-5
Article copyright: © Copyright 1980 American Mathematical Society